# SDR IPXA2019041084890

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 73,926 hours, 14,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Erratic
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR ERRATIC OPERATION INTERMITTENTLY OPERATES IN OPPOSITE OF COMMANDED POSITION AND INTERMITTENLTY SIEZES UP. WILL NOT GO UP OR DOWN . CAN HEAR MOTOR "HUM"Ï¿½AFTER SWITCH COMMANDED OFF.FOUND 115V MISSING FROM RELAY R2-177, LEGS A3 AND C1, REMOVED AND REPLACED R2-177 REF WDM 52-11-01, SWPM 20-20-03 NO HELP. R&R'D L2 DOOR ACTUATOR PER MD11 AMM 52-11-01. OPS NORMAL IPC 52-11-01-20.
